The Annals of Statistics

On Strong Uniform Consistency of the Lynden-Bell Estimator for Truncated Data

Kani Chen, Min-Te Chao, and Shaw-Hwa Lo

Full-text: Open access

Abstract

In this paper, we prove that the Lynden-Bell estimator of a distribution function in the random truncation model is uniformly strong consistent over the whole half line, a problem left open by Woodroofe.

Article information

Source
Ann. Statist. Volume 23, Number 2 (1995), 440-449.

Dates
First available: 11 April 2007

Permanent link to this document
http://projecteuclid.org/euclid.aos/1176324529

JSTOR
links.jstor.org

Digital Object Identifier
doi:10.1214/aos/1176324529

Mathematical Reviews number (MathSciNet)
MR1332575

Zentralblatt MATH identifier
0828.62046

Subjects
Primary: 62G05: Estimation
Secondary: 62E20: Asymptotic distribution theory

Keywords
Stopping time $n$-symmetric reverse submartingale

Citation

Chen, Kani; Chao, Min-Te; Lo, Shaw-Hwa. On Strong Uniform Consistency of the Lynden-Bell Estimator for Truncated Data. The Annals of Statistics 23 (1995), no. 2, 440--449. doi:10.1214/aos/1176324529. http://projecteuclid.org/euclid.aos/1176324529.


Export citation